# SDR SWIA202305300029

- Difficulty date: May 29, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 45,763 hours, 40,408 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Warning Message
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED AN INTERMITTENT NOSE DOOR OPEN MASTER WARNING AND THEN IT REMAINED ON CONSTANTLY CLIMBING THROUGH 27,000FT. COMPLETED QRH PROCEDURE WITH NO FURTHER ISSUES. (FLT 6969 FILED CLOSED)FOUND LEFT NOSE GEAR DOOR PROX SENSOR S30 LOOSE, RE RIGGED AND SECURED PROX SENSOR S30,  CHECKED AND RE RIGGED RIGHT NOSE GEAR DOOR SENSOR S31,  SENSORS INDICATIONS IN PSEU GOOD,  REFERENCE AMM 32-61-05
